# SDR AALA20130429010

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 36,471 hours, 14,947 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A550212
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 727 FLOORBEAM UPPER SURFACE HAS 2 AREAS OF CHAFE DAMAGE AT NUT CLIP HOLES, WATERLINE 208 AT RIGHT BUTTLINES 4 AND 12.5.  ACCOMPLISHED REPAIR PER EA 737-53-029553.
